EXACTECH, INC. EQUINOXE CAGE GLENOID MEDIUM, BETA; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Back to Search Results |
| Catalog Number |
314-13-13 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/17/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this patients right shoulder was revised.Patient had a failed anatomic converted to reverse shoulder arthroplasty.Surgeon kept stem, used a zero tray and liner, and used a competitors glenoid and glenosphere.Glenoid was fractured, removed all fragments.Patient was last known to be in stable condition following the event.
Additional Manufacturer Narrative
D10 concomitant devices: (b)(6), 1510-s - cemex system fast 70 gm, (b)(6), 300-20-02 - equinox square torque define screw drive kit, (b)(6), 300-30-10 - equinoxe preserve stem 10mm, (b)(6), 300-50-45 - 4.5mm short rep plate, (b)(6), 310-01-47 - equinoxe, humeral head short, 47mm (beta), (b)(6), 315-35-00 - glnd kwire.(b)(6) - sterile disposable containers.H3: the reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.[[insert manufacturing review statement]] a definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
The revision reported may be the result of the glenoid fracture as reported.The glenoid was reported to be fractured but no other description of the device was provided and radiographs and images were not available.Contributing factors to the reported fracture may include a combination of articular surface wear and thinning of the glenoid body, incomplete seating, and/or eccentric loading around a well-fixed center cage with loosening of the peripheral pegs may have led to the fracture but this cannot be confirmed from the information provided.Potential contributions of manufacturing, patient, or user-related issues to the event cannot be determined from the reported information.